# SDR ASOA200901137

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 18,434 hours, 15,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING SB 601R-53-067 FOR THE MODIFICATION OF THE OVERWING PRESSURE FLOOR - FOUND THE INTERCOSTAL AT FS 460 RBL 9-18 CRACKED AT LOWER FLANGE.  REMOVED CRACK DEBURRED AND REMOVED SHARP EDGES IAW REO 601R-53-41-1089, REV -- NDT FS460 RBL9-18 FLANGE CUTOUT IAW NDTM 51-20-06 NO DEFECTS NOTED.  FABRICATED DOUBLER IAW REO 601R-53-41-1089, REV.  INSTALLED DOUBLER IAW REO 601R-53-41-1089 REV
